MAUDE Adverse Event Report: COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLE, IMPLANTABLE
Model Number SIGTRSB60AMT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: egia60amt, egia60amt egia 60 artic med thick sulu (lot p5g1125); egia60avm, egia60avm egia 60 artic vasc med sulu (lot p4b0827); sig60ctavm, tri 2.0 sig60ctavm 60 ct vsclr med 12mm (lot n5c1845y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic adjustable gastric band and subcutaneous port removal, as well as a laparoscopic partial gastrectomy roux-en-y with intraoperative endoscopy, staple line bleeding was observed from the remnant stomach after 20 minutes offiring a purple reinforcement reload.The same issue occurred on another purple reload.Additionally, from the staple line at the jejunum after 20 minutes of firing a curved tip tan load, the same issue occurred.Suturing was performed as a staple line reinforcement to resolve the issue.It was noted that the surgical procedure was extended by about 30 minutes.
 
Event or Problem Description
It was reported that during a laparoscopic adjustable gastric band and subcutaneous port removal, as well as a laparoscopic partial gastrectomy roux-en-y with intraoperative endoscopy, after firing the purple reload, bleeding occurred.When the remnant stomach was created, after 15 minutes of firing a purple reinforcement reload, there was staple line bleeding.Additionally, from the staple line at the jejunum after 20 minutes of firing a curved tip tan load, the same issue occurred.Suturing was performed as a staple line reinforcement to resolve the issue.It was noted that the surgical procedure was extended by about 30 minutes.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24848370
Report Number1219930-2026-02373
Device Sequence Number15690100
Product Code GDW
UDI-Device Identifier10884521717626
UDI-Public(01)10884521717626(17)280531(10)N5F1652Y(20)04
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGTRSB60AMT
Device Catalogue NumberSIGTRSB60AMT
Device Lot NumberN5F1652Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/14/2026
06/25/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/15/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age54 YR
Patient SexFemale
Patient Weight98 KG